# SDR HALA2023121108267

- Difficulty date: December 3, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 41,478 hours, 6,732 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 HF WILL NOT TUNE AND TX #1 HF HAS DIFFICULTY TUNING . WORKS INTRMITTENT. REMOVED AND REPLACED #2 HF TRANCEIVER TEST OK PER: AMM23-11-33.
